# SDR VNAA2020031411102

- Difficulty date: March 12, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 9,428 hours, 8,706 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW GOT A BRAKE OVHT CAUTION MESSAGE AFTER TAKEOFF, FOLLOWED THEIR QRH AND THE MESSAGE WENT AWAY. IT HAPPENED AGAIN ENROUTE AND THE CREW DECLARED AN EMERGENCY, WENT TO A LOWER ALTITUDE AND DROPPED THE GEAR. THEY ARE CONTINUING TO AVP. DEFERRED RH OB BRAKE TEMP READOUT PER MEL 32-46-01 CAT C OPTION 4. M FUNCTION C/W. REMOVED AND STOWED RH OB BTMS THERMOCOUPLE PER MEL INSTRUCTIONS. REMOVED AND REPLACED RH/OB PROXIMITY SENSOR HARNESS ASSEMBLY IAW CRJ-900-AMM-32-61-05-000/400-803. OPS CHECK GOOD. THIS CLEARS MEL.
